# SDR DHL2002801012

- Difficulty date: May 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

1)  ON T/O MASTER FIRE LIGHT ILLUMINATED AND BELL SOUNDED.REJECTED T/O ,BELIEVED TO BE #2 ENG RAN ENGINE FIRE EMERGENCY CHECKLISTAND SHUTDOWN #2MAX SPEED AT REJECT 70 KIAS2)  FOUND #2 B-LOOP GIVING FALSE FIRE INDICATION.DEFERRED #2 ENG B-LOOP PER MEL 26-2-3 DMI # 9324 PLAC INSTALLED
